A model for the parabolic slices Per1(e2πip/q) in moduli space of quadratic rational maps

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

The notion of relatedness loci in the parabolic slices Per1(e2πip/q) in moduli space of quadratic rational maps is introduced. They are counterparts of the disconnectedness or escape locus in the slice of quadratic polynomials. A model for these loci is presented, and a strategy of proof of the faithfulness of the model is given.

Original languageEnglish
JournalComptes Rendus Mathématique
Volume348
Issue number23-24
Pages (from-to)1327-1330
ISSN1631-073X
Publication statusPublished - 2010

Cite this